Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Pirate50 is offline New Member
    Join Date
    Feb 2002
    Posts
    39

    Tri inject question

    A friend of mine is tweaking cuz he did a tri injection last night and theres a small bruise around the inject site. I told him to not worry about it and just keep an eye out for few days, but insisted that i inquire with you guys about it...

  2. #2
    H BOMB is offline Senior Member
    Join Date
    Aug 2002
    Location
    FL to NY
    Posts
    1,176
    hey that happened to me on one of my quad inj. it went away in a couple of days

  3. #3
    abstrack's Avatar
    abstrack is offline AR-Hall of Famer
    Join Date
    May 2002
    Posts
    7,513
    had it happen to me on a bi injection

  4. #4
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    Originally posted by abstrack
    had it happen to me on a bi injection
    Yup me too, I had a bruise there for about a week really no pain just an ugly bruise. and I do bi injects alot. That one time, I did an injection, I acutally flentched alittle when I was about half way thru the injection, and moved the muscle which could have caused the bruise. But yeah I think it happens to the most of us. Ice works great for things like that. But it is only gonna be a matter of time before it will probally go away completely.

  5. #5
    McBain is offline Member
    Join Date
    Dec 2001
    Location
    USA
    Posts
    751
    I agree I have gotten bruisers on my delts, tri's and bi's before, oh my pecs too. Never a big bruise but just small ones, just means he prob nicked a vein.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •